Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Advice on allergic medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi
User :   heloo
Doctor :   How can I help you?
User :   he suggested me to have benadryl tab
Doctor :   Yes.
User :   checked with medical store
User :   here they do not have them
User :   suggest an aternate option
User :   additionally there seems to allergyic effect
Doctor :   Benadryl tablets contain antihistamines, useful for allergic symptoms.
Doctor :   hence was suggested.
User :   but local medical shop do not have them
User :   here
User :   since i had a chat with doc, now i have red spots in my hand as well
Doctor :   if you the benadryl tablet are not available, then you can use cetrizine tablet one tablet stat.
Doctor :   the medications can take some time to be effective.
User :   is cetrizine tablet name ?
Doctor :   Yes.
Doctor :   Its the name of the tablet.
User :   and what should be the dose and for how many day
User :   s
Doctor :   The dose of the tablet is 10mg(comes in this single dose alone)
Doctor :   you can start off with one tablet now.
Doctor :   And repeat the medications at night today.
Doctor :   Follow up with one tablet each night for the next 3 days.
Doctor :   The drug can cause drowsiness too.
Doctor :   So watch out for them.
Doctor :   See a doctor, if your symptoms are severe. You will need injectable medications then.
User :   what would the reason for the inflation or swolanes
Doctor :   ?Inflation?
User :   i had to docs in my last chat that between the time i had slept and woken up my lips got inflated (size had grown)
User :   post which the above medicine was suggested
User :   if can please refer my earlier chat with doc
Doctor :   Benadryl was suggested for allergic cause.
Doctor :   Not for the control of inflammation.
User :   also asked to take some multi vitamin tablets
User :   he / she.
Doctor :   I had a chat with you earlier too.
User :   ok
Doctor :   Like I had mentioned in my previous chat, the cause for the present symptoms is either due to allergy or inflammation secondary to infection.
Doctor :   Your present symptoms sound like an allergic one.
User :   ok
Doctor :   And the medications that I had suggested were all for an allergic cause.
User :   ok
Doctor :   Symptoms of infection are pain, severe redness allaround, peeling of skin.
Doctor :   If such symptoms develop then appropriate antibiotics are essential.
Doctor :   The rest of my advice remain the same.
User :   post your advice, there were red spots which came up on my hads
User :   hands
User :   i am going by the tablet right now suggested by you. If things do not change by evening
User :   i will again chat with you tomorrow
Doctor :   Do you have any other query?
User :   no
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor